- Foldable and portable cat bagSudafed Blocked Nose & Sinus Capsules 16 Capsules

Title Default Title
Qty:

Net Content

16

Product Information

Sudafed Blocked Nose Sinus Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.

Safety Warning

Please read the enclosed leaflet carefully before use. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep out of the sight and reach of children. Do not store above 25ºC.

Storage Type

Ambient

Ingredients

Active Ingredients: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg per capsule Other Ingredients: Contains Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, Gelatin, Titanium Dioxide E171, Quinoline Yellow E104, Patent Blue V E131, Erythrosine E127, Indigo Carmine E132 .